# SDR SWAA2015041438491

- Difficulty date: February 25, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- Aircraft time: 68,962 hours, 64,949 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545819
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NOSE WW SIDE SKIN WEB CRACKED ALONG DOUBLER FWD EDGE.  REPAIRED WEB IAW SRM.
